# SDR SWIA2021072159638

- Difficulty date: May 19, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 38,378 hours, 36,948 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Arm
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H INBD FLAP - OTBD HINGE ARM ASSY - HINGE BOX ASSY ATTACHMENT HOLE BOSS AND SURROUNDING AREA SHOWS DEEP GOUGES AND IMPACT DAMAGE SEVERAL PLACES     (C-CHECK RO 7/18/2021)    REPAIRED R/H INBD FLAP - OTBD HINGE ARM ASSY - HINGE BOX ASSY ATTACHMENT HOLE BOSS AND SURROUNDING AREA, DEEP GOUGES AND IMPACT DAMAGE AT SEVERAL PLACES REF CRJ200 SRM 51-12-00 AND REO 601R-57-54-332, REV--, DATED 2021-06-28. COMPLIED WITH ALL STEPS. (SEE CONTINUATION FOR DETAILS) COMPLIED WITH ATTACHED TASK 51-900-1003-SKY
